# SDR RRXA11164

- Difficulty date: May 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 5705334
- Condition: Cracked
- Location: L/H I/B Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO L/H INBOARD AILERON T/E WEDGE BETWEEN TRIM AND CONTROL TAB, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 57-8-1, 51-1-4, 51-1-11.
